Journal article icon

Journal article

CLUSTER MODEL-CALCULATIONS OF ALPHA-DECAYS ACROSS THE PERIODIC TABLE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1209/0295-5075/8/5/003

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics
Role:
Author
Journal:
EUROPHYSICS LETTERS
Volume:
8
Issue:
5
Pages:
409-414
Publication date:
1989-03-01
DOI:
EISSN:
1286-4854
ISSN:
0295-5075
URN:
uuid:e3e0a9be-4994-4a2a-9ca5-39c84aad7d0e
Source identifiers:
7757
Local pid:
pubs:7757

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP